Aa
Aa
A
A
A
Close
4544453 tn?1356217645

I can't stop coughing and wheezing. Even after I use my inhaler

I went to the doctor like 2 weeks ago and got some antibiotics for something. Two days after I start taking the antibiotics I get this horrible cough, wheezing in my lungs, and shortness of breathe. I figured I would just continue taking the antibiotics and see if this would help clear it all up. I have been done with the antibiotics for two days now and I still have the same symptoms. I use my inhaler and nebulizer but I still have a hard time breathing and the wheezing and coughing. What is wrong with me? I have even tried using the vicks vapor rub, decongestant pills help a little bit, teas and other home remedies but nothing is helping. Anyone have any ideas?
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
it may be a virall infection.if it is it will clear up within 2 months.if your symptoms persist tell your doctor
Helpful - 0
535822 tn?1443976780
Check out my post  below
Helpful - 0
Have an Answer?

You are reading content posted in the Cold and Flu Community

Top General Health Answerers
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.